# SDR SWIA20240529404

- Difficulty date: April 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: CC670331095
- Condition: Cracked
- Location: Bs 193 S16r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE @ FS193.00 AND STRINGER 16R, ADG SKIN PANEL FOUND CRACKED IN SKIN RADIUS IN LOWER AFT CORNER OF SKIN CUTOUT FOR TRU PANEL 212AR.   (C-CHECK RO 5/25/2024)   CRACK ON R/H FUSELAGE SKIN @ FS193.00 AND STRINGER 16R, AT ADG SKIN PANEL CUTOUT FOR TRU PANEL 212AR EVALUATED AND FOUND TO BE BEYOND LIMITS IAW CRJ 700 SRM 53-11-01-101-010-A01 AND CRJ 700 SRM 53-00-01-101-001-A01. CRACK LENGTH IS .300". CRACK LENGTH PERMITTED IS 0.5D = .080" (WHERE "D" IS NEAREST FASTENER DIAMETER). NO REPAIRS PERMITTED AS PER CRJ 700 SRM 53-11-01-201-010-A01. REMOVE CRACKED ADG SKIN PANEL BETWEEN FS169.00 TO FS202.75 ON R/H FUSELAGE IAW CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. ORDERED AND RECEIVED REPLACEMENT SKIN PART# CC670-33109-5. INSTALLED NEW ADG SKIN PANEL FROM FS169 TO FS 202.75 AND FROM STGR 16R TO STGR 24R PER REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01, REO# 670-53-11-1942, REV --, DATED ON 2024-04-18, DWG CC670-33035 REV -D, DWG CC670-33040 REV -G, DWG CC670-33091 REV -B, DWG CC670-32040 REV -C AND DWG CC670-32010, REV F. COMPLIED WITH 51-900-1002-SKY.
